# SDR 05FDEA00698

- Difficulty date: March 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 812 TO STA 855 LBL 8.5 SEAT TRACK CROWN FOUND CORRODED.  CORROSION ON SEAT TRACK CROWN AT STA 812 TO 855 LBL 8.5 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM-OUT FROM STA 800 TO 869 LBL 8.5 AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR PARTS REWORKED FROM S4929147- 7075T6511, S4932154-7075T6511 & FABRICATE SPLICE PLATE FROM 7075T6-0.050 AS PER SRM 53-70-00 FIG 1 VOL I.  HFEC CARRIED OUT ON TRIM-OUT AREA & FOUND NO CRACK EVIDENT.  REPAIR PARTS REPROTECTED AS PER SRM 51-21-01 VOL II & INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100 AND SRM 51-90-01 FIG 1 VOL II.
